Registered: 1162050894 Posts: 243
Reply with quote #11
I have found that I still can't use CHAS at full strength. I didn't realise it has Niacinamide in it. I put N in almost everything I make, in moderation, of course. If I use something too harsh for my skin, the reaction may not show up right away... If my skin is compromised, sitting in front of the computer for a long time will flare it right up.
Registered: 1124740722 Posts: 15,796
Reply with quote #12
I don't think niacinamide will do that. Why do you think it is niacinamide?
Registered: 1213584289 Posts: 69
Reply with quote #13
I think I saw somewhere on the rosacea forum (this website) that it can cause irritation for rosacea. I can't remember exactly where, because I read through all the posts in two days!
I have since gone through all the products I use from SAS and narrowed it down to these ingredients that could be the factor: magnesium ascorbyl phosphate, niacinamide, carnitine, ferulic acid, hesperidin methyl chalcone, glutaredoxin, SOD. layering the CHAS and Rosacea Control Serum OR, together caused my itchy flare. What do you think? __________________ Cathy=) *Rosacea*
Registered: 1127070436 Posts: 79
Reply with quote #14
Until I started using the anti-inflammatory cream about 5 months ago, my skin would flare constantly. It could be sun, dry skin, products, etc. I also have allergies so it was difficult to tell if it was rosacea or allergies. If your skin is like mine, it may be hard to find the exact cause.
I can use CHAS now without a problem but I put the anti-inflammatory cream on top of it. On days when I have been in the sun (even though I use SPF), I try to use the gentle products like anti-inflammatory cream and a moisturizer. I only introduce something new about every 6 weeks. I can use LMC, CHAS, MNS, ELS, BKRW, and the anti-inflammatory cream without any problems with my rosacea. I still believe that the anti-inflammatory cream has been my "magic bullet". I use that twice a day.